# SDR DHLA2008745644

- Difficulty date: September 6, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT BS 970 BETWEEN S-26L AND 27L FRAME CRACK.  REPAIRED FRAME SECTION AT BS 970 BETWEEN S-24L AND S-28L IAW B727 SRM 51-40-3 FIG 1.
